# SDR ZZDA2010345

- Difficulty date: July 1, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N309AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY LIGHT BATTERY PACKS HAVE FAILED THE EMERGENCY BATTERY PACK CAPACITY FUNCTIONAL CHECK, M1672, M1674, M1675.  REPLACED EMERGENCY LIGHT BATTERY PACKS LISTED ABOVE IAW AMM 33-51-06.  OPS CHECK GOOD.
